MathSciNet Relay Station
MathSciNet bibliographic data
MR2438906 58J65 (49Q20 60G15 60K35)
Barthe, Franck; Kolesnikov, Alexander V. Mass transport and variants of the logarithmic Sobolev inequality. J. Geom. Anal. 18 (2008), no. 4, 921–979.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement